# SDR YENA2022042700403

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb EMB110*
- Aircraft serial: 009
- Aircraft time: 42,988 hours, 27,982 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#320, JFK-DTW, (AIRCRAFT PERFORMED AN AIR TURN BACK). ' BLEED 1 FAIL CLIMBING THROUGH 17500.' (SUPPLEMENTAL TO FOLLOW).
